# SDR CALA0300041

- Difficulty date: February 3, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 25,496 hours, 13,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: C Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT THE INSIDE SURFACE OF THE BEAR STRAP AT THE LOWER AFT CORNER OF THE FORWARD CARGO DOOR CUTOUT. THE CORROSION WAS REMOVED AND REPAIR WAS PERFORMED IAW ECRA 5331-01121.
